Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Stomach bug? Or something else?


07-13-2015, 11:31 PM   #1
Malicious
 
Malicious's Avatar
 
Join Date: Dec 2014
Stomach bug? Or something else?

Hi there!

So I've been on Prednisone since October, and I've been on 5mg for a long time now.

Everything has been going well, except yesterday I had terrible stomach pains and diarrhoea (sorry).

Anyway, I thought I was better today, but after eating a cup-a-soup it went straight through me like crazy I've also got stomach pains.

Is it possible it's just a stomach bug? :/ because I really don't want it to be another flare up - but it shouldn't be a flare up if I'm on Prednisone, right?
07-13-2015, 11:53 PM   #2
teeny5
Senior Member
 
teeny5's Avatar
 
Join Date: Jul 2008
Location: California

My Support Groups:
Did you eat something that could have possibly set off the symptoms? Try liquids for a bit to let your digestive tract rest. Of course if you get worse contact your dr. You could have a stomach bug, could be Crohn's, or could just be having a couple of bad days. Hope you feel better soon.
__________________
Currently on: Colazal, Prilosec, multi-vitamin, probiotics, total EFA's, glucosamine.

Previous meds: Sulfasalazine, Asacol, Rowasa, Pentasa, Entocort.


"Adopt the pace of nature: her secret is patience. -Ralph Waldo Emerson"
07-14-2015, 06:26 AM   #3
DJW
Forum Monitor
 
DJW's Avatar
 
Join Date: Jul 2013
Location: Ontario

My Support Groups:
Hi,

We are certainly prone to the common gastrointestinal issues everyone else is.
If it gets really bad or there is no improvement in 24 hours call the doctor.

Hopefully it's nothing.
__________________
Crohn's Disease
DX 1978 (12 yrs old)
Ileostomy at 19

Visit Crohn's and Colitis Canada:
http://www.crohnsandcolitis.ca/site/...tis_Canada.htm

Living in Ontario with no drug benefits?

Trillium Drug Program:
http://www.health.gov.on.ca/en/publi..._trillium.aspx

Dave
07-14-2015, 09:21 AM   #4
worriedboy
Senior Member
 
Join Date: Mar 2011

My Support Groups:
5mg is a very low dosage for prednisone when used for Crohn's. Is it some maintainance dose you are taking or a part of a slow taper ?

Are you on any "real" maintainance drugs ?

It could or could not be a flare. Try to slow down for a few days and see how you are doing. If it does not get better contact your doctor.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Stomach bug? Or something else?
Thread Tools


All times are GMT -5. The time now is 12:55 AM.
Copyright 2006-2017 Crohnsforum.com